# SDR QMLA2018100418108

- Difficulty date: October 1, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N625CF
- Make and model: Urocop AS365N3
- Aircraft serial: 6596
- Aircraft time: 4,502 hours, 16,678 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE LIGHT INTERMITTENT DURING FLIGHT
